# SDR CALA2015061593915

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 54,261 hours, 20,946 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3 FASTENER HOLES OF THE SIDE BOX BEAM, UPPER FLANGE AT FRAME 43 LT, FOUND HOLE B & C CRACKED.  CRACKS ARE AT 6 O'CLOCK POSITION AT BOTH HOLES, HOLE DIAMETER IS .248".  REPAIR IAW ECRA 5331-01704.
